# SDR C2XA08CL037

- Difficulty date: March 22, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N16999
- Make and model: Emb EMB-145LR
- Aircraft serial: 145307
- Aircraft time: 18,164 hours, 13,759 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952375
- Part serial: 0164C
- Condition: Faulty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2890 - THE CREW REPORTED A FUEL SMELL WHEN THE PACKS WERE OPERATING FROM THE APU.  MAINTENANCE INSPECTED AND REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
